Translator Disclaimer
September 2020 Some curvature properties on Lorentzian $\beta$-Kenmotsu manifold with a semi-symmetric semi-metric connection
Shyam Kishor, Pushpendra Verma
Tbilisi Math. J. 13(3): 85-94 (September 2020). DOI: 10.32513/tbilisi/1601344900

Abstract

The object of the present paper is to study quasi conformal curvature tensor and conformal curvature tensor on Lorentzian $\beta$-Kenmotsu manifold with a semi-symmetric semi-metric connection. Moreover, we consider quasi conformally flat, $\xi$-quasi conformally flat, $\phi$-conformally semisymmetric and conformally flat Lorentzian $\beta$-Kenmotsu manifold with a semi-symmetric semi-metric connection and obtain the scalar curvature $r$ in each case.

Citation

Download Citation

Shyam Kishor. Pushpendra Verma. "Some curvature properties on Lorentzian $\beta$-Kenmotsu manifold with a semi-symmetric semi-metric connection." Tbilisi Math. J. 13 (3) 85 - 94, September 2020. https://doi.org/10.32513/tbilisi/1601344900

Information

Received: 7 October 2019; Accepted: 25 June 2020; Published: September 2020
First available in Project Euclid: 29 September 2020

MathSciNet: MR4154836
Digital Object Identifier: 10.32513/tbilisi/1601344900

Subjects:
Primary: 53B05
Secondary: 53C25, 53D15

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 3 • September 2020
Back to Top